MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. RESONATE; SPINAL FIXATION PLATE, NON-BIOABSORBABLE

GLOBUS MEDICAL, INC. RESONATE; SPINAL FIXATION PLATE, NON-BIOABSORBABLE
Model Number 1194.3048
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 10/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was unavailable for evaluation.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a 3 level resonate plate had a screw back out to the point the screw was sitting 9.1mm proud.The pt came into er complaining of severe pain when swallowing and discomfort.The screw blocking mechanism seems to be broken/damaged in 4 screw holes.
 
Additional Manufacturer Narrative
The purpose of this rationale is to evaluate the risk associated with the identified failure mode of screw pushes out the top of the plate post-op for the resonate anterior cervical plate system.The overall observed risk level would equate to which falls in the high-risk level.This evaluation determined that this failure was within expected risk; therefore, no further actions will be taken at this time, and the hazard will continue to be monitored.The following sections were updated for this supplemental report.
 
Event or Problem Description

Brand Name
RESONATE
Common Device Name
SPINAL FIXATION PLATE, NON-BIOABSORBABLE
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key23526038
Report Number3004142400-2025-00269
Device Sequence Number13303935
Product Code KWQ
UDI-Device Identifier00193982155377
UDI-Public00193982155377
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192314
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1194.3048
Device Lot NumberETX011AA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown